Alert archive / North Dakota / Severe Thunderstorm Warnings in 2018
Severe Thunderstorm Warning 76, NWS Grand Forks, ND
NWS Grand Forks, ND issued this severe thunderstorm warning at Jun 29, 2018, 3:51 AM CDT for 4 counties in North Dakota; Clay County, Norman County, Polk County, Minnesota. It was in force for 54 min. 11 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 29, 2018, 3:51 AM CDT (08:51 UTC)
- Expired
- Jun 29, 2018, 4:45 AM CDT
- In force
- 54 min
- Issued by
- NWS Grand Forks, ND
- Area
- Storm-based polygon
- Tornado
- Possible
- Hail
- 0.75 in
- Wind
- 70.0 mph
Counties Clay County, MN, Norman County, MN, Polk County, MN, Cass County, ND, Grand Forks County, ND, Steele County, ND, Traill County, ND
The radar
The Fargo/Grand Forks radar (KMVX), 33 km from the middle of the area, began a volume at 08:51 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 29, 3:51 AM CDT | TSTM WND DMG | Portland, ND | LARGE TREE BRANCHES AND LIMBS DOWN BETWEEN PORTLAND AND MAYVILLE. |
| Jun 29, 4:00 AM CDT | TSTM WND DMG | Hillsboro, ND | SEVERAL TREES FELLED IN HILLSBORO. REPORT RECEIVED VIA SOCIAL MEDIA. |
| Jun 29, 4:13 AM CDT | TSTM WND DMG | 3 S Hillsboro, ND | TREE DOWN NEAR INTERSTATE 29 MILE MARKER 100 AT FARM ALONG HIGHWAY 200A. TIME BASED ON RADAR DATA |
| Jun 29, 4:20 AM CDT | TSTM WND DMG | 2 E Fisher, MN | LARGE TREE BRANCHES AND LIMBS BROKEN DOWN IN MOST FARMSTEAD AND FIELD SHELTER BELTS ACROSS EASTERN FISHER AND WESTERN LOWELL TOWNSHIPS. |
| Jun 29, 4:25 AM CDT | TSTM WND DMG | Hendrum, MN | AT LEAST THREE TREES BLOWN DOWN IN TOWN. |
| Jun 29, 4:27 AM CDT | TSTM WND GST 70 | 4 Ne Hendrum, MN | HENDRUM RWIS REPORTED 70 MPH WIND GUST. |
| Jun 29, 4:30 AM CDT | TSTM WND DMG | 8 W Reynolds, ND | PLENTY OF TREES DOWN ON HIGHWAY 15. REPORT RECEIVED VIA SOCIAL MEDIA. |
| Jun 29, 4:30 AM CDT | TSTM WND DMG | Crookston, MN | PHOTOGRAPH OF FALLEN TREE AT RESIDENCE. REPORTED VIA SOCIAL MEDIA. |
| Jun 29, 4:31 AM CDT | TSTM WND GST 80 | Crookston, MN | SEVERAL LARGE COTTONWOOD AND ASH TREES BROKEN DOWN AROUND THE TOWN. PRIVACY FENCING BLOWN DOWN. MULTIPLE PHOTOS AND REPORTS RECEIVED VIA SOCIAL MEDIA. |
| Jun 29, 4:48 AM CDT | TORNADO 1 | 1 N Twin Valley, MN | THIS TORNADO WAS LIKELY WRAPPED IN DOWNBURST WINDS AND HEAVY RAIN. IT APPEARS TO HAVE TRACKED EASTWARD FOR A MILE OR SO TO ABOUT 1.5 NE OF TWIN VALLEY BY 450 AM CDT. LARGE TREES WERE BROKEN DOWN AND FLUNG IN VARIOUS DIRECTIONS, BUT MAINLY TO THE NORTHEAST AND |
| Jun 29, 4:50 AM CDT | TSTM WND DMG | Ne Twin Valley, MN | TWO LARGE TREES UPROOTED. VIA PHOTO ON SOCIAL MEDIA. TIME ESTIMATED ON RADAR. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 11 storm reports to this severe thunderstorm warning; the first came 0 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 28, 10:54 PM CDT | Severe Thunderstorm Watch | SPC | 9 hr |
The nearest sounding before it
Bismarck Municip, ND (KBIS), launched 00:00Z, 8.9 hours before the alert went out and 281 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2612 J/kg
- Mixed-layer CIN
- -51 J/kg
- Mixed-layer LCL
- 1800 m above ground
- 0-6 km bulk shear
- 44 kt
- 0-1 km storm-relative helicity
- 84 m²/s²
- 0-3 km storm-relative helicity
- 172 m²/s²
- Significant tornado parameter
- 0.4
- Supercell composite
- 11.7
The text
As transmitted.
889
WUUS53 KFGF 290851
SVRFGF
MNC027-107-119-NDC017-035-091-097-290945-
/O.NEW.KFGF.SV.W.0076.180629T0851Z-180629T0945Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Eastern ND/Grand Forks ND
351 AM CDT FRI JUN 29 2018
The National Weather Service in Grand Forks has issued a
* Severe Thunderstorm Warning for...
Northern Clay County in northwestern Minnesota...
Norman County in northwestern Minnesota...
Southwestern Polk County in northwestern Minnesota...
Southeastern Grand Forks County in northeastern North Dakota...
Northern Cass County in southeastern North Dakota...
Traill County in southeastern North Dakota...
Eastern Steele County in southeastern North Dakota...
* Until 445 AM CDT.
* At 350 AM CDT, severe thunderstorms were located along a line
extending from near Hatton to Galesburg to near Tower City, moving
east at 60 mph.
HAZARD...70 mph wind gusts and penny size hail.
SOURCE...Radar indicated.
IMPACT...Expect considerable tree damage. Damage is likely to
mobile homes, roofs, and outbuildings.
* Severe thunderstorms will be near...
Holmes, Blanchard and Hunter around 400 AM CDT.
Amenia, Kelso and Reynolds around 410 AM CDT.
Bygland around 415 AM CDT.
Hendrum, Prosper and Halstad around 420 AM CDT.
Brooktree Park, Harwood and Eldred around 425 AM CDT.
Other locations impacted by these severe thunderstorms include West
Argusville and American Crystal Sugar.
This includes Interstate 29 between mile markers 70 and 131.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 4694 9768 4726 9757 4773 9758 4787 9650
4730 9626 4694 9620
TIME...MOT...LOC 0850Z 264DEG 52KT 4767 9747 4727 9742 4697 9761
TORNADO...POSSIBLE
HAIL...0.75IN
WIND...70MPH
$$
TG2 follow-up statements
757
WWUS53 KFGF 290911
SVSFGF
Severe Weather Statement
National Weather Service Eastern ND/Grand Forks ND
411 AM CDT FRI JUN 29 2018
NDC091-290920-
/O.CAN.KFGF.SV.W.0076.000000T0000Z-180629T0945Z/
Steele ND-
411 AM CDT FRI JUN 29 2018
...THE SEVERE THUNDERSTORM WARNING FOR EASTERN STEELE COUNTY IS
CANCELLED...
The storms which prompted the warning has moved out of the warned
area. Therefore, the warning has been cancelled.
A Severe Thunderstorm Watch remains in effect until 800 AM CDT for
northwestern Minnesota...and southeastern and northeastern North
Dakota.
LAT...LON 4694 9768 4727 9733 4774 9736 4787 9650
4730 9626 4694 9620
TIME...MOT...LOC 0910Z 264DEG 52KT 4770 9707 4730 9702 4700 9721
$$
MNC027-107-119-NDC017-035-097-290945-
/O.CON.KFGF.SV.W.0076.000000T0000Z-180629T0945Z/
Clay MN-Norman MN-Polk MN-Grand Forks ND-Cass ND-Traill ND-
411 AM CDT FRI JUN 29 2018
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 445 AM CDT
FOR NORTHERN CLAY...NORMAN...SOUTHWESTERN POLK...SOUTHEASTERN GRAND
FORKS...NORTHERN CASS AND TRAILL COUNTIES...
At 410 AM CDT, severe thunderstorms were located along a line
extending from near Reynolds to Kelso to Amenia, moving east at 60
mph.
These are very dangerous storms.
HAZARD...80 mph wind gusts and penny size hail.
SOURCE...Radar indicated.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be heavily damaged. Expect
considerable damage to roofs, windows, and vehicles.
Extensive tree damage and power outages are likely.
These severe storms will be near...
Halstad, Hendrum and Climax around 420 AM CDT.
Brooktree Park, Argusville and Harwood around 425 AM CDT.
Georgetown, Kragnes and North River around 430 AM CDT.
Ada, Hadler and Harold around 435 AM CDT.
Averill around 440 AM CDT.
Other locations impacted by these severe thunderstorms include West
Argusville and American Crystal Sugar.
This includes Interstate 29 between mile markers 70 and 130.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
This is an EXTREMELY DANGEROUS SITUATION with tornado like wind
speeds expected. Mobile homes and high profile vehicles are
especially susceptible to winds of this magnitude and may be
overturned. For your protection move to an interior room on the
lowest floor of a building. These storms have the potential to cause
serious injury and significant property damage.
&&
LAT...LON 4694 9768 4727 9733 4774 9736 4787 9650
4730 9626 4694 9620
TIME...MOT...LOC 0910Z 264DEG 52KT 4770 9707 4730 9702 4700 9721
TORNADO...POSSIBLE
HAIL...0.75IN
WIND...80MPH
$$
TG999
WWUS53 KFGF 290926
SVSFGF
Severe Weather Statement
National Weather Service Eastern ND/Grand Forks ND
426 AM CDT FRI JUN 29 2018
MNC027-107-119-NDC017-035-097-290945-
/O.CON.KFGF.SV.W.0076.000000T0000Z-180629T0945Z/
Clay MN-Norman MN-Polk MN-Grand Forks ND-Cass ND-Traill ND-
426 AM CDT FRI JUN 29 2018
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 445 AM CDT
FOR NORTHERN CLAY...NORMAN...SOUTHWESTERN POLK...SOUTHEASTERN GRAND
FORKS...NORTHEASTERN CASS AND EASTERN TRAILL COUNTIES...
At 425 AM CDT, severe thunderstorms were located along a line
extending from Crookston to near Lockhart to Brooktree Park, moving
east at 65 mph.
These are very dangerous storms.
HAZARD...80 mph wind gusts and penny size hail.
SOURCE...Public.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be heavily damaged. Expect
considerable damage to roofs, windows, and vehicles.
Extensive tree damage and power outages are likely.
These severe storms will be near...
Lockhart, Crookston and Harold around 430 AM CDT.
Felton and Borup around 445 AM CDT.
Other locations impacted by these severe thunderstorms include West
Argusville and American Crystal Sugar.
This includes Interstate 29 between mile markers 71 and 116.
This storm has a history of producing wind damage.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
This is an EXTREMELY DANGEROUS SITUATION with tornado like wind
speeds expected. Mobile homes and high profile vehicles are
especially susceptible to winds of this magnitude and may be
overturned. For your protection move to an interior room on the
lowest floor of a building. These storms have the potential to cause
serious injury and significant property damage.
&&
LAT...LON 4695 9746 4739 9712 4779 9704 4787 9650
4730 9626 4694 9620
TIME...MOT...LOC 0925Z 252DEG 58KT 4776 9662 4744 9665 4702 9691
TORNADO...POSSIBLE
HAIL...0.75IN
WIND...80MPH
$$
TGWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Grand Forks, ND wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 29, 3:24 AM CDT, 27 minutes earlier.
Area forecast discussion, Jun 29, 3:24 AM CDT, 27 minutes before
Area Forecast Discussion National Weather Service Grand Forks ND 324 AM CDT Fri Jun 29 2018 .SHORT TERM...(Today and tonight) Issued at 324 AM CDT Fri Jun 29 2018 Convection timing and strength will be the main issues for the period. Ongoing MCS entering our western counties will continue to push eastward early this morning. Southeasterly winds have been feeding rich moisture with MU CAPE around 3000 J/kg into the complex. Effective deep layer bulk shear is in the 50-70 kt range. The complex has a history of producing 80 mph or greater winds, and there have been indications of some brief QLCS circulations. Bulk shear from 0-3km is out of the southwest, so any part of the line that starts bulging north or northeast will be prime for producing a brief spin up. Will also have to watch for enhanced convective activity along the warm front, which is stretched across the northern counties. See little reason for the thunderstorm complex to fizzle like the RAP shows, and think we will continue to have severe potential as it crosses the CWA. HRRR is doing a decent job depicting the line, but is too slow. The storms will continue to impact the western counties for the next hour or so, and will be nearing the Red River around 10Z or so, pushing off out of our MN counties a couple hours later. Tried to time the complex as it moves through, but will make some further adjustments to timing as it comes through. The main shortwave generating this thunderstorm complex will quickly lift off to north of the Great Lakes by this afternoon. Our region will remain under southwesterly flow aloft. There is the possibility of another weak shortwave moving through and providing some upper support for storms to redevelop. The warm front will be lifting north towards the Canadian border this morning, and a cold front will be entering the west by afternoon as the surface low moves into the Red River Valley. Highs will be near 90 in the southern counties, with low to mid 70s in the northwest behind the cold front. CAM models only have some weak showers and are not very impressive for redevelopment this afternoon. Will keep some broadbrushed 20-40 POPs, and refine later as we see how this morning convection plays out. Southwesterly flow aloft will continue into tonight, with the cold front pushing the rest of the way through and the surface low entering the MN arrowhead. Most of the models have some scattered post frontal precip, so kept our low POPs going for much of the area. Winds will keep us mixed and there will be plenty of lingering clouds, so have lows mainly in the 60s. .LONG TERM...(Saturday through Thursday) Issued at 324 AM CDT Fri Jun 29 2018 Unsettled weather will continue through most of the long term. Temperatures will be a bit cooler with highs near or below the 80 mark behind the cold front over the weekend. Weak shortwaves will be embedded in the broad trough across the region, although timing and placement is pretty uncertain so will keep fairly low POPs that the blend gives us. The upper flow briefly becomes more zonal at the beginning of the work week, but then shifts back to the southwest. The GFS and ECMWF both have good signal for some sort of precipitation event Tuesday into Tuesday night. Upper ridging builds in strongly for mid-week, with Independence Day and the day afternoon looking pretty hot and some ridge riding thunderstorms not out of the question, especially in the north. && .AVIATION...(For the 06Z TAFS through 06Z Friday night) Issued at 1155 PM CDT Thu Jun 28 2018 Line of thunderstorms will sweep through the area tonight...likely dropping cigs and vis to MVFR or IFR levels. Should be reaching DVL by 8Z and BJI by 12Z. Strong winds are likely with this line...and will update TAFs to increase winds even more if upstream obs warrant it. && .FGF WATCHES/WARNINGS/ADVISORIES... ND...None. MN...None. && SHORT TERM...JR LONG TERM...JR AVIATION...Knutsvig
Hazardous weather outlook, Jun 28, 3:51 AM CDT, 24 hours before
Hazardous Weather Outlook National Weather Service Grand Forks ND 351 AM CDT Thu Jun 28 2018 MNZ001>009-013>017-022>024-027>032-040-NDZ006>008-014>016-024- 026>030-038-039-049-052>054-290900- West Polk-Norman-Clay-Kittson-Roseau-Lake Of The Woods- West Marshall-East Marshall-North Beltrami-Pennington-Red Lake- East Polk-North Clearwater-South Beltrami-Mahnomen- South Clearwater-Hubbard-West Becker-East Becker-Wilkin- West Otter Tail-East Otter Tail-Wadena-Grant-Towner-Cavalier- Pembina-Benson-Ramsey-Eastern Walsh County-Eddy-Nelson- Grand Forks-Griggs-Steele-Traill-Barnes-Cass-Ransom-Sargent- Richland-Western Walsh County- 351 AM CDT Thu Jun 28 2018 This hazardous weather outlook is for portions of eastern North Dakota, west central and northwest Minnesota. .DAY ONE...Today and Tonight Isolated to scattered strong to severe thunderstorms are possible early this morning, mainly south of the highway 200 corridor. By late this morning, through the afternoon and into the early evening, isolated to scattered severe thunderstorms are possible, but mainly between the highway 2 and 200 corridor. Finally, after midnight, the greatest risk for severe storms will arrive. These storms will mainly affect areas along and north of the Interstate 94 corridor, but could also affect areas to the south as well. These storms will have the potential to produce hail of 2 inches in diameter or larger, wind gusts of 75 mph or greater, isolated tornadoes, and localized heavy rain. Since the greatest risk for storms will occur when most people are sleeping tonight, plan to have a way to receive watches and warnings if and when they are issued. Have a plan of action before going to bed tonight! .DAYS TWO THROUGH SEVEN...Friday through Wednesday It will stay active, with periodic chances for thunderstorms throughout. .SPOTTER INFORMATION STATEMENT... Spotter activation may be required.
In the hours before
Local storm report, Jun 29, 3:07 AM CDT, 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
307 AM CDT FRI JUN 29 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0255 AM TSTM WND GST 1 SW CANDO 48.48N 99.22W
06/29/2018 M58 MPH Towner ND AWOS
AWOS MEASURED WIND GUST TO 58 MPH.
&&
AMOORELocal storm report, Jun 29, 3:19 AM CDT, 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
319 AM CDT FRI JUN 29 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0308 AM TSTM WND GST 2 W DEVILS LAKE 48.11N 98.92W
06/29/2018 M54 MPH Ramsey ND AWOS
&&
AMOORESpecial weather statement, Jun 29, 3:31 AM CDT, 20 minutes before
Special Weather Statement
National Weather Service Eastern ND/Grand Forks ND
331 AM CDT FRI JUN 29 2018
NDZ006-007-290900-
Towner ND-Cavalier ND-
331 AM CDT FRI JUN 29 2018
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN TOWNER AND WESTERN
CAVALIER COUNTIES UNTIL 400 AM CDT...
At 331 AM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from 6 miles east of Amourdale to near Egeland.
Movement was northeast at 35 mph.
Wind gusts up to 50 mph will be possible with these storms.
Locations impacted include...
Munich, Rocklake, Clyde, Sarles, Egeland, Calio and Calvin.
A Severe Thunderstorm Watch remains in effect until 800 AM CDT for
northeastern North Dakota.
LAT...LON 4900 9924 4900 9870 4880 9854 4854 9888
4854 9897 4847 9897 4844 9901 4890 9934
TIME...MOT...LOC 0831Z 222DEG 29KT 4889 9924 4860 9903
CJLocal storm report, Jun 29, 3:35 AM CDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
335 AM CDT FRI JUN 29 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0321 AM TSTM WND GST 4 NW COOPERSTOWN 47.49N 98.18W
06/29/2018 M96 MPH Griggs ND PUBLIC
PERSONAL DAVIS WEATHER STATION REPORTED 96 MPH WIND GUST.
&&
AMOORELocal storm report, Jun 29, 3:38 AM CDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
338 AM CDT FRI JUN 29 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0329 AM TSTM WND GST 8 SW FINLEY 47.43N 97.96W
06/29/2018 M57 MPH Steele ND PUBLIC
PUBLIC PERSONAL WEATHER UNDERGROUND STATION REPORTED WIND
GUST OF 57 MPH.
&&
AMOORELocal storm report, Jun 29, 3:46 AM CDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
346 AM CDT FRI JUN 29 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0343 AM TSTM WND GST 7 SE FINLEY 46.69N 97.69W
06/29/2018 M63 MPH Barnes ND PUBLIC
PUBLIC PERSONAL WEATHER UNDERGROUND STATION REPORTED WIND
GUST OF 63 MPH.
&&
AMOOREThe office that day
Everything else NWS Grand Forks, ND issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 28, 8:17 PM CDT | Severe Thunderstorm Warning | FGF | Benson | 28 min |
| Jun 29, 1:48 AM CDT | Severe Thunderstorm Warning | FGF | Benson, Ramsey, Towner | 57 min |
| Jun 29, 2:08 AM CDT | Severe Thunderstorm Warning | FGF | Benson, Eddy, Ramsey | 67 min |
| Jun 29, 2:27 AM CDT | Tornado Warning | FGF | Benson, Ramsey | 14 min |
| Jun 29, 2:44 AM CDT | Severe Thunderstorm Warning | FGF | Cavalier, Towner | 46 min |
| Jun 29, 2:45 AM CDT | Severe Thunderstorm Warning | FGF | Benson, Ramsey, Towner | 45 min |
| Jun 29, 2:59 AM CDT | Severe Thunderstorm Warning | FGF | Barnes, Cass, Grand Forks, Griggs, Steele, Traill | 61 min |
| Jun 29, 3:15 AM CDT | Severe Thunderstorm Warning | FGF | Benson, Eddy, Grand Forks, Griggs, Nelson, Ramsey and 2 more | 60 min |
| Jun 29, 3:16 AM CDT | Severe Thunderstorm Warning | FGF | Barnes, Cass, Ransom, Sargent | 59 min |
| Jun 29, 3:30 AM CDT | Severe Thunderstorm Warning | FGF | Benson, Cavalier, Ramsey, Towner, Walsh | 45 min |
| Jun 29, 3:31 AM CDT | Special Weather Statement | FGF | Towner | 29 min |
| Jun 29, 3:40 AM CDT | Tornado Warning | FGF | Grand Forks, Nelson, Steele | 35 min |
| Jun 29, 3:58 AM CDT | Severe Thunderstorm Warning | FGF | Grand Forks, Nelson, Walsh | 47 min |
| Jun 29, 4:06 AM CDT | Severe Thunderstorm Warning | FGF | Cass, Ransom, Richland, Sargent | 54 min |
| Jun 29, 4:25 AM CDT | Severe Thunderstorm Warning | FGF | Grand Forks, Traill, Walsh | 65 min |
| Jun 29, 4:57 AM CDT | Severe Thunderstorm Warning | FGF | Richland | 63 min |
| Jun 29, 5:05 AM CDT | High Wind Warning | FGF | Benson, Cavalier, Eddy, Grand Forks, Griggs, Nelson and 5 more | 4 hr |
| Jun 29, 4:31 AM CDT | Tornado Warning | FGF | Norman | 29 min |
| Jun 29, 4:32 AM CDT | Tornado Warning | FGF | Mahnomen, Norman, Polk | 28 min |
| Jun 29, 4:42 AM CDT | Severe Thunderstorm Warning | FGF | Becker, Clay, Clearwater, Mahnomen, Norman, Polk | 63 min |
| Jun 29, 4:59 AM CDT | Tornado Warning | FGF | Clearwater, Polk | 31 min |
| Jun 29, 5:23 AM CDT | Severe Thunderstorm Warning | FGF | Beltrami, Clearwater | 67 min |
| Jun 29, 5:36 AM CDT | Severe Thunderstorm Warning | FGF | Becker, Clearwater, Hubbard | 54 min |
Nearby
Severe Thunderstorm Warnings in North Dakota, 2018Severe Thunderstorm Warnings in Minnesota, 2018Every severe thunderstorm warning in 2018
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.